Publications of Peter Benner

Journal Article (262)

1.
Journal Article
Benner, P.; Filanova, Y.; Karachalios, D.; Monem Adbelhafez, S.; Przybilla, J.; Werner, S. W. R.: Mathematische Komplexitätsreduktion: Modellreduktion dynamischer Systeme. Mitteilungen der Deutschen Mathematiker-Vereinigung 29 (4), pp. 198 - 204 (2022)
2.
Journal Article
Benner, P.; Goyal, P. K.; Heiland, J.; Pontes Duff, I.: Operator Inference and Physics-Informed Learning of Low-Dimensional Models for Incompressible Flows. Electronic Transactions on Numerical Analysis: Special Issue SciML 56, pp. 28 - 51 (2022)
3.
Journal Article
Benner, P.; Goyal, P. K.; Pontes Duff, I.: Gramians, Energy Functionals and Balanced Truncation for Linear Dynamical Systems with Quadratic Outputs. IEEE Transactions on Automatic Control 67 (2), pp. 886 - 893 (2022)
4.
Journal Article
Benner, P.; Heiland, J.; Werner, S. W. R.: Robust Output-Feedback Stabilization for Incompressible Flows using Low-Dimensional H-Controllers. Computational Optimization and Applications 82, pp. 225–249 - 249 (2022)
5.
Journal Article
Benner, P.; Heiland, J.; Werner, S. W. R.: A Low-Rank Solution Method for Riccati Equations with Indefinite Quadratic Terms. Numerical Algorithms (2022)
6.
Journal Article
Benner, P.; Iannazzo, B.; Meini, B.; Palitta, D.: Palindromic Linearization and Numerical Solution of Nonsymmetric Algebraic T-Riccati Equations. BIT Numerical Mathematics (2022)
7.
Journal Article
Benner, P.; Liang, X.: Convergence Analysis of Vector Extended Locally Optimal Block Preconditioned Extended Conjugate Gradient Method for Computing Extreme Eigenvalues. Numerical Linear Algebra with Applications, e2445, 24 pages (2022)
8.
Journal Article
Benner, P.; Nakatsukasa, Y.; Penke, C.: Stable and Efficient Computation of Generalized Polar Decompositions. SIAM Journal on Matrix Analysis and Applications (SIMAX) (accepted)
9.
Journal Article
Benner, P.; Penke, C.: Efficient and Accurate Algorithms for Solving the Bethe-Salpeter Eigenvalue Problem for Crystalline Systems. Journal of Computational and Applied Mathematics 400, 113650 (2022)
10.
Journal Article
Cherifi, K.; Goyal, P. K.; Benner, P.: A Non-Intrusive Method to Inferring Linear Port-Hamiltonian Realizations using Time-Domain Data. Electronic Transactions on Numerical Analysis: Special Issue SciML 56, pp. 102 - 116 (2022)
11.
Journal Article
Cherifi, K.; Goyal, P. K.; Benner, P.: A Greedy Data Collection Scheme For Linear Dynamical Systems. Data-Centric Engineering 3, e16 (2022)
12.
Journal Article
Daas, H. A.; Ballard, G.; Benner, P.: Parallel Algorithms for Tensor Train Arithmetic. SIAM Journal on Scientific Computing 44 (1), pp. C25 - C53 (2022)
13.
Journal Article
de la Rubia, V.; Chellappa, S.; Feng, L.; Benner, P.: Fast A Posteriori State Error Estimation for Reliable Frequency Sweeping in Microwave Circuits via the Reduced-Basis Method. IEEE Transactions on Microwave Theory and Techniques (accepted)
14.
Journal Article
Goyal, P. K.; Benner, P.: Discovery of Nonlinear Dynamical Systems using a Runge-Kutta Inspired Dictionary-based Sparse Regression Approach. Proceedings of the Royal Society A (2022)
15.
Journal Article
Heiland, J.; Benner, P.; Bahmani, R.: Convolutional Neural Networks for Very Low-dimensional LPV Approximations of Incompressible Navier-Stokes Equations. Frontiers in Applied Mathematics and Statistics, section Statistical and Computational Physics 8, 879140 (2022)
16.
Journal Article
Kweyu, C. M.; Feng, L.; Stein, M.; Benner, P.: Reduced Basis Method for the Nonlinear Poisson-Boltzmann Equation regularized by the Range-Separated Canonical Tensor Format. International Journal of Nonlinear Sciences and Numerical Simulation (2022)
17.
Journal Article
Alfke, D.; Feng, L.; Lombardi, L.; Antonini, G.; Benner, P.: Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering 122 (3), pp. 684 - 706 (2021)
18.
Journal Article
Asif, M. M. A.; Ahmad, M. I.; Benner, P.; Feng, L.; Stykel, T.: Implicit Higher-Order Moment Matching Technique for Model Reduction of Quadratic-bilinear Systems. Journal of the Franklin Institute 358 (3), pp. 2015 - 2038 (2021)
19.
Journal Article
Banagaaya, N.; Ali, G.; Grundel, S.; Benner, P.: Index-Aware Model-Order Reduction for a Special Class of Nonlinear Differential-Algebraic Equations. Journal of Dynamics and Differential Equations (2021)
20.
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Galerkin Trial Spaces and Davison-Maki Methods for the Numerical Solution of Differential Riccati Equations. Applied Mathematics and Computation 410, 126401, 28 pages (2021)
Go to Editor View